RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Barbaumov, V E

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:117
Abstract pages:525
Full texts:201
References:90

http://www.mathnet.ru/eng/person23315
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/408970

Publications in Math-Net.Ru
1975
1. V. E. Barbaumov, “Infinite cyclic $d$-regular groups of automorphisms”, Uspekhi Mat. Nauk, 30:3(183) (1975),  155  mathnet  mathscinet  zmath
2. V. E. Barbaumov, “Algebraic automorphisms and $PI$-algebras”, Mat. Sb. (N.S.), 97(139):1(5) (1975),  59–76  mathnet  zmath; Math. USSR-Sb., 26:1 (1975), 55–69
3. V. E. Barbaumov, “Groups of automorphisms, and $PI$-algebras”, Sibirsk. Mat. Zh., 16:3 (1975),  464–472  mathnet  mathscinet  zmath; Siberian Math. J., 16:3 (1975), 353–359  isi
1973
4. V. E. Barbaumov, “Automorphisms, and $PI$-algebras”, Uspekhi Mat. Nauk, 28:1(169) (1973),  231–232  mathnet  mathscinet  zmath
1970
5. V. E. Barbaumov, “Algebras whose subalgebras are all $PI$-algebras”, Sibirsk. Mat. Zh., 11:6 (1970),  1390–1395  mathnet  mathscinet  zmath; Siberian Math. J., 11:6 (1970), 1022–1025
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020